# SDR SWAA2022020210672

- Difficulty date: September 29, 2017
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N232WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32500
- Aircraft time: 41,297 hours, 24,071 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FWD WET AREA BETWEEN STA 312 AND 328 RBL 31 INTERCOASTAL IS CRACKED AS MARKED / AT PASSENGER CABIN FWD WETAREA BETWEEN B.S.312 TO 328 RBL31 REMOVED AND REPLACED INTERCOSTAL I.A.W. BOEING DWG 141A541OU12;AND B737-700 S.R.M 51-40-02 PAR 7.FIG12; A-TAG # A82274
